# SDR A6WA202311218677

- Difficulty date: November 21, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 39,576 hours, 41,531 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 601R120371245
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

471 20123 457-900-342 10HOURS ***** AIRCRAFT REMOVED FROM SERVICE ***** RH WING LEADING EDGE AT ANTI ICE STUB DUCT  INBOARD BRACKET FOUND WITH CORROSION. REMOVED  AND REPLACED 1EA BRACKET P/N 601R120371-245  AT RH FORWARD SPAR AT WS139.54 TO WS149.58.  IAW CRJ200 SRM 51-42-06 REV 39.   TT:39,576, TC:41531
